Analysis of the multiple roots of the Lundberg fundamental equation in the PH(n) risk model

Details

Serval ID
serval:BIB_D0FEEA6D4154
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Analysis of the multiple roots of the Lundberg fundamental equation in the PH(n) risk model
Journal
Applied Stochastic Models in Business and Industry
Author(s)
Ji L, Zhang C
Publication state
Published
Issued date
2012
Peer-reviewed
Oui
Volume
28
Pages
73-90
Language
english
Create date
08/04/2011 7:28
Last modification date
21/08/2019 5:12
Usage data